MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954450
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 10/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, about a week post implant of ventralight st mesh, the patient developed bacterial infection and underwent mesh explant.Based on the information reported, no conclusions can be made as to the degree to which the implant may have contributed to the patient¿s postoperative course.To date, this is the only reported complaint for this manufacturing lot.Postoperative infection is a known inherent risk of surgery and is included as a possible complication in the adverse reaction section of the instructions-for-use supplied with the device.Regarding infection the warnings section states "if an infection develops, treat the infection aggressively.Consideration should be given regarding the need to remove the mesh.An unresolved infection may require removal of the mesh." note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a procedure the patient was implanted with ventralight st mesh on (b)(6) 2024.It was reported that a week later the patient developed bacterial infection.It was further reported that the patient underwent mesh explant on (b)(6) 2024 and the patient is doing fine now.
 
Additional Manufacturer Narrative
As reported, about a week post implant of ventralight st mesh, the patient developed bacterial infection and underwent mesh explant.Based on the information reported, no conclusions can be made as to the degree to which the implant may have contributed to the patient¿s postoperative course.To date, this is the only reported complaint for this manufacturing lot.Postoperative infection is a known inherent risk of surgery and is included as a possible complication in the adverse reaction section of the instructions-for-use supplied with the device.Regarding infection the warnings section states "if an infection develops, treat the infection aggressively.Consideration should be given regarding the need to remove the mesh.An unresolved infection may require removal of the mesh." addendum: h11: this supplemental mdr is submitted to update the dhr results and to correct the udi.Review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a procedure the patient was implanted with ventralight st mesh on (b)(6)2024.It was reported that a week later the patient developed bacterial infection.It was further reported that the patient underwent mesh explant on (b)(6)2024 and the patient is doing fine now.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21112802
Report Number1213643-2025-00001
Device Sequence Number8733208
Product Code FTL
UDI-Device Identifier00801741031618
UDI-Public(01)00801741031618(11)240216(17)260128(10)HUJP0834
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2026
Device Catalogue Number5954450
Device Lot NumberHUJP0834
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown